MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PUMP,REPLACEMENT,A20,LAL/ALTERNATING

Medline Industries, LP MEDLINE; DBD-PUMP,REPLACEMENT,A20,LAL/ALTERNATING
Catalog Number MDT24A20PUMP
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the mattressws are not staying inflated properly.They are going flat" and "when they are changing / rotating they don¿t fill correctly.".
 
Additional Manufacturer Narrative
The customer reported the mattresses were going flat, offenders were ending up on frames of beds and feeling the slats/metal of frames, and when changing/rotating they don¿t fill correctly.The pumps were evaluated by r&d and tested with ~190lbs of weight on the mattress on both static and alternating modes with settings at 80lbs, 160lbs, and 400lbs.No fault with the pumps was found, and the cause was not confirmed with received sample.The division trends the complaints quarterly and the rate is statistically in control for the product.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-PUMP,REPLACEMENT,A20,LAL/ALTERNATING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50803421
Report Number1417592-2026-43471
Device Sequence Number8653031
Product Code FNM
UDI-Device Identifier10884389945896
UDI-Public10884389945896
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24A20PUMP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/08/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown